| Model Number |
M00558340 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a device analysis of could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2022.During the procedure, while inflating the balloon, it began to leak and a hole was discovered.The procedure was completed with another cre fixed wire dilatation balloon.There were no patient complications reported as a result of this event.